I have a rapid heart rate and i get dizzy spells upon standing (alotttttt)! this has been ongoing for years now but nothing really came of it, docs could never find anything. I live in Lancaster now and am seeing a new cardiologist. He put me on a pill for my heart rate and after that i told him the dizziness hadn't stopped so now he prescribed me a pill for that.
They are both continuing and in fact the dizziness is getting worse! I go to exercise apts twice a week and i keep getting dizzy and seeing black spots during my session so I have to keep cutting it short!!
They have run holter, ekg, echo etc ( before i was put on meds) everything always comes up normal!
my heart rate can b fast as ***l too when im just sitting there not doing anything!
I dont get it though! something has to be causing all this! I need answers.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?